# SDR DALA2019120907186

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 84,184 hours, 37,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 6573683) CEILING EXIT SIGN BETWEEN R2 AND L2 DOORS INOP. CORRECTIVE ACTION: SECURED GND WIRE ON STUD. REINSTALLED CEILING PANELS PER B757 AMM 25-22.
